# SDR WX0A2015021072401

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 63,536 hours, 41,437 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR CONTROL TAB LE HAS SEVERAL AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 55-01.
